Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Affected with flu twice, no relief from chest pain, weight loss. How to treat it?

I have had two lots of flu straight after each other and I cannot get rid of middle chest pain radiating out to the left. I have had antibiotics and now this is nearly four months and my lung feels as if it is filling up. I have had breast cancer previously on right side. I went to casualty as the crushing pain was so severe and I had everything checked all seemed fine. Not sure what I can do - my diet and appetite has changed dramatically and I have lost 1 stone in 2 months.
Asked On : Wed, 9 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You have nothing to worry as you had been to casualty and checked everything including your heart condition, I hope. Normally EKG and Treadmill tests are done to analyse the health of heart alongwith BP and cholesterol test. If they are OK, then your heart should be fine. Another reason for pain might be due to flu remnant mucous inside the lungs, which need to be extracted. Third type may be stress related anxiety after two tough flu bouts. The pain might be psychological one and for treatment you should see psychologist. Fourth possible cause is acidity and gastritis. As you had checked everything an found no problem, I suggest, to visit a psyhologist. Get well soon.
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor